Alert archive / North Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Wilmington, NC

July 8, 2021Pender County, North Carolina

NWS Wilmington, NC issued this special weather statement at Jul 8, 2021, 7:01 PM EDT for Pender County, North Carolina. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2021, 7:01 PM EDT (23:01 UTC)
Expired
Jul 8, 2021, 7:30 PM EDT
In force
29 min
Issued by
NWS Wilmington, NC

County Pender County, NC

The radar

The Morehead City radar (KMHX), 81 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2167 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2167 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

127 
WWUS82 KILM 082301
SPSILM

Special Weather Statement
National Weather Service Wilmington NC
701 PM EDT Thu Jul 8 2021
 
NCZ105>107-082330-
Inland New Hanover NC-Coastal Pender NC-Inland Pender NC-
701 PM EDT Thu Jul 8 2021

...SPECIAL WEATHER STATEMENT FOR NORTHERN NEW HANOVER AND
SOUTHEASTERN PENDER COUNTIES UNTIL 730 PM EDT...

At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Castle Hayne, or 10 miles north of Wilmington, moving east at 35 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Surf City, Hampstead, Topsail Beach, Rocky Point, Topsail, Castle
Hayne, Cape Fear Community College North Campus, Woodside, Edgecomb,
Scotts Hill and Wrightsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3440 7758 3432 7769 3430 7798 3443 7804
      3453 7760 3448 7758 3447 7757 3447 7756
      3446 7754 3444 7752
TIME...MOT...LOC 2301Z 263DEG 28KT 3437 7791 

$$

Boatman

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Jul 8, 5:18 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 8, 5:18 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
518 PM EDT Thu Jul 8 2021

.SYNOPSIS...
As of 3 PM, the center of Tropical Storm Elsa is currently over
central North Carolina, and will continue to move northeastward
out of the area. As Elsa exits stage right, typical summertime
weather will remain, with chances of showers and thunderstorms
possible over the weekend during the afternoon. A drying trend
falls into place by next week, and heat indices may hit the
triple digits.

&&

.UPDATE...
Lowered tropical warnings for the ILM SC Counties.

Tropical storm warnings remain posted for the ILM NC Coastal
Counties and both ILM NC and SC Coastal Waters.

The various and pertinent statements have been issued by both
the ILM and NHC Offices.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Elsa continues to drift off toward the northeast this
afternoon. As the center of the storm pushes through central
North Carolina, the coastal areas of extreme northeast SC and
coastal areas of NC continue to experience near tropical-storm
force gusts. This is likely due to a combination of friction-
less onshore southerly flow being enhanced within the existing
gradient and low-level mixing through momentum transfer. Storm
(at this point, better described as showers) motion continues to
propel this activity around 20 knots, so the additional
momentum translates to gusty winds continuing. This will
gradually decrease this afternoon, even more as winds become
westerly late this afternoon into early evening and the boundary
layer decouples. Breaks in the cloud cover this afternoon may
lead to redevelopment of isolated showers over our inland areas.
These are likely to be spotty in nature, but could provide a
brief heavy downpour as one would expect in a tropical air mass.
Otherwise generally improving conditions as this air mass hangs
around through morning, overnight lows in the low 70s.

A typical day on Friday with warm and humid conditions likely.
Likely to see shower and thunderstorm activity developing along
the sea breeze tomorrow afternoon. Modest instability will
likely develop, but lack of shear and other related parameters
will keep any severe weather impacts low to minimal. Probably
the most important thing to be aware of is lightning and the
potential for pockets of heavy rainfall in an area saturated by
today's rainfall.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Saturday is potentially a tricky forecast, as variance in moisture
indices continue. The NAM12 has come around with other forecast
guidance, but still wants to keep parts of Robeson County,
Bladen County, and the Pee Dee region on the dry side
(precipitable waters less than 1.5"). GFS and ECMWF both have a
broad, but weak shortwave over the Southeast by Saturday
afternoon, but NAM and CMC do not show such features. Beyond
that, there doesn't seem to be much forcing aloft, so localized
features are likely to drive afternoon convection. Maintaining a
chance of showers and storms as a result, with coverage
decreasing after sunset. Highs in the low 90s inland, with mid
80s at the beaches. Saturday night lows in the lower 70s.

Strong forecast guidance agreement in a mid-Atlantic ridge that
quickly retrogrades back towards the east coast. At the same
time, an upper low east of Florida starts creeping up, which may
funnel in some extra moisture. Rain chances Sunday are higher
than Saturday, as a result. Extra cloud cover may mean highs
Sunday may not hit 90. Lows in the lower 70s.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As the aforementioned upper low approaches the Georgia-Florida
coast, it may promote more elevated rain chances for Monday and
early Tuesday, but isentropic analysis shows dry air at 310K and
above (generally around 700mb and above). Therefore, kept
modest shower and thunderstorm chances for Monday. Upper ridge
maintains its influence on the area through the rest of the
week, and looks to deep the area mostly on the dry side.
Forecast guidance continues to show that an upper trough in the
Midwest gets pushed to the north because of the ridge. If this
trend changes at some point, most likely would see an increase
in the rain chances.

Temperatures stay locked in and remain what you'd normally
expect for early-mid July. Highs in the lower 90s inland, with
mid-to-upper 80s at the beaches. Dewpoints remain will into the
70s throughout next week, so heat indices are expected to hit
the triple digits at times. Lows in the lower 70s.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
The remnants of Elsa will move north and through the CWA by
mid afternoon. Winds will be strong, particularly in the
intermittent heavy convection. The winds will slowly diminish
by late afternoon as the center of the low moves away.

Extended Outlook...Residual MVFR conditions possible in the wake of
Elsa overnight Thursday into early Friday morning. Mainly diurnally
driven convection is possible Friday through the upcoming weekend
and into early next week. With less convective coverage late in the
period due to the expansion of the mid/upper level ridging from off
the Atlantic.

&&

.MARINE...
Through Friday... Near tropical-storm force gusts continue to
occur over the coastal waters this afternoon. A gradual
improvement should be expected as the gradient weakens tonight.
Seas generally 6-8 feet will fall overnight to 4-6 feet. Once
the Tropical Storm Warning ends, we will likely need to raise a
Small Craft Advisory through at least 09Z. Suffice it to say
that Thursday night will be a dangerous time for smaller
vessels. Conditions should improve briefly on Friday morning
with Bermuda swell and SW winds re-establishing itself.
Southerly winds will increase to 15-20 knots and gusts to 25
knots as choppy seas continue on Friday. This will be a tricky
situation for a potential MWW as the trough to the west begins
to flatten and approach the area. The resulting gradient could
prolong the SCA raised this evening through much of Friday, but
the brief lull may entice 2 separate advisories. Conditions
will certainly fall below SCA criteria by Saturday morning as a
frontal boundary attempts to move through the area and gradient
weakens significantly.

Saturday through Tuesday...Relatively benign marine conditions
through the extended forecast period. Winds maintain a mostly SSW
regime, with sustained speeds at 10-15kts Saturday and Sunday, with
occasional gusts up to 20kts on Sunday. Winds may calm more just a
touch by Tuesday, around 10kts. Seas at 2-4ft gradually decrease to
2-3ft by Tuesday morning.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
     056.
     High Rip Current Risk until 8 PM EDT this evening for SCZ054-
     056.
NC...Tropical Storm Warning for NCZ105>110.
     Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
     108.
     High Rip Current Risk until 8 PM EDT this evening for NCZ106-
     108-110.
     Coastal Flood Advisory until midnight EDT tonight for NCZ107.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&

SYNOPSIS...ILM
UPDATE...DCH
NEAR TERM...21
SHORT TERM...IGB
LONG TERM...IGB
AVIATION...43
MARINE...IGB/21
Hazardous weather outlook, Jul 8, 5:02 PM EDT, 1 hour 59 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
502 PM EDT Thu Jul 8 2021

AMZ250-252-254-256-NCZ105-109-092115-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-Inland Pender-Inland Brunswick-
502 PM EDT Thu Jul 8 2021

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for the adjacent Coastal Waters
and southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-092115-
Coastal Brunswick-
502 PM EDT Thu Jul 8 2021

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ106-108-092115-
Coastal Pender-Coastal New Hanover-
502 PM EDT Thu Jul 8 2021

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   High Rip Current Risk.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-092115-
Coastal Horry-Coastal Georgetown-
502 PM EDT Thu Jul 8 2021

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement for Strong Longshore Current.
   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-SCZ017-023-024-032-033-039-055-058-059-092115-
Robeson-Bladen-Columbus-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
502 PM EDT Thu Jul 8 2021

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-092115-
Inland New Hanover-
502 PM EDT Thu Jul 8 2021

...TROPICAL STORM WARNING IN EFFECT...
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 8, 3:50 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
350 PM EDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     TROPICAL STORM   GEORGETOWN              33.37N  79.27W
07/08/2021                   GEORGETOWN         SC   WEATHERFLOW

            MEASURED WIND GUST TO 42 MPH WITH SUSTAINED WINDS OF 26
            MPH AT THE GEORGETOWN WEATHERFLOW STATION

0659 AM     TROPICAL STORM   5 SSW PAWLEY'S ISLAND   33.36N  79.15W
07/08/2021                   AMZ256             SC   MESONET

            MEASURED WIND GUST TO 46 MPH AT THE DEBORDIEU COLONY
            MESONET STATION

0706 AM     TROPICAL STORM   2 E NORTH MYRTLE BEACH  33.83N  78.64W
07/08/2021                   HORRY              SC   MESONET

            MEASURED WIND GUST TO 45 MPH AT NORTH MYRTLE BEACH FIRE
            STATION #2 CHERRY GROVE

0719 AM     TROPICAL STORM   2 SSE LITTLE RIVER      33.84N  78.62W
07/08/2021                   HORRY              SC   MESONET

            MEASURED WIND GUST TO 53 MPH AT FUTCH BEACH

0723 AM     TROPICAL STORM   ATLANTIC BEACH          33.80N  78.72W
07/08/2021                   HORRY              SC   MESONET

            MEASURED WIND GUST TO 44 MPH AT NORTH MYRTLE BEACH FIRE
            STATION #3 IN WINDY HILL

0845 AM     TROPICAL STORM   3 SW BRIARCLIFFE ACRES  33.76N  78.78W
07/08/2021                   AMZ254             SC   MESONET

            MEASURED SUSTAINED WIND OF 55 MPH AT APACHE PIER IN
            MYRTLE BEACH

0851 AM     TROPICAL STORM   NORTH MYRTLE BEACH      33.81N  78.72W
07/08/2021                   HORRY              SC   ASOS

            MEASURED WIND GUST TO 49 MPH WITH SUSTAINED WINDS OF 36
            MPH AT THE NORTH MYRTLE BEACH AIRPORT

0949 AM     TROPICAL STORM   HOLDEN BEACH            33.91N  78.31W
07/08/2021                   BRUNSWICK          NC   MESONET

            MEASURED WIND GUST TO 50 MPH

0953 AM     TROPICAL STORM   3 SE SUNSET BEACH       33.84N  78.48W
07/08/2021                   AMZ252             NC   BUOY

            MEASURED WIND GUST TO 58 MPH WITH 40 MPH SUSTAINED
            WINDS AT THE CORMP SUNSET BEACH NEARSHORE BUOY

0958 AM     TROPICAL STORM   35 SE BALD HEAD ISLAND  33.48N  77.59W
07/08/2021                   AMZ272             NC   MESONET

            MEASURED GUST TO 58 MPH ON THE FRYING PAN TOWER. SENSOR
            IS ELEVATED WELL ABOVE THE OCEAN SURFACE.

1025 AM     TROPICAL STORM   2 E OGDEN               34.26N  77.76W
07/08/2021                   NEW HANOVER        NC   MESONET

            MEASURED GUST TO 50 MPH WITH 41 MPH SUSTAINED WINDS ON
            FIGURE EIGHT ISLAND

1104 AM     TROPICAL STORM   SOUTHPORT               33.92N  78.02W
07/08/2021                   BRUNSWICK          NC   MESONET

            MEASURED WIND GUST TO 50 MPH WITH SUSTAINED WINDS OF 43
            MPH AT THE CAPE FEAR RIVER PILOT OFFICE IN SOUTHPORT

1105 AM     TROPICAL STORM   1 WSW BALD HEAD ISLAND  33.86N  78.00W
07/08/2021                   BRUNSWICK          NC   MESONET

            MEASURED WIND GUST TO 42 MPH WITH SUSTAINED WINDS OF 30
            MPH

1110 AM     TROPICAL STORM   1 N BRIARCLIFFE ACRES   33.81N  78.75W
07/08/2021                   HORRY              SC   MESONET

            MEASURED WIND GUST TO 46 MPH AT NORTH MYRTLE BEACH FIRE
            STATION #4 AT BAREFOOT

1117 AM     TROPICAL STORM   1 WSW SUNSET BEACH      33.87N  78.52W
07/08/2021                   BRUNSWICK          NC   MESONET

            MEASURED WIND GUST TO 52 MPH WITH SUSTAINED WINDS OF 33
            MPH

1120 AM     TROPICAL STORM   KURE BEACH              34.00N  77.90W
07/08/2021                   AMZ250             NC   MESONET

            MEASURED WIND GUST TO 52 MPH WITH SUSTAINED WINDS OF 43
            MPH AT THE KURE BEACH PIER

1130 AM     TROPICAL STORM   2 E NORTH MYRTLE BEACH  33.83N  78.63W
07/08/2021                   AMZ254             SC   MESONET

            MEASURED SUSTAINED WIND OF 41 MPH AT CHERRY GROVE PIER
            IN NORTH MYRTLE BEACH

1156 AM     TROPICAL STORM   LOCKWOODS FOLLY INLET   33.92N  78.23W
07/08/2021                   BRUNSWICK          NC   WEATHERFLOW

            MEASURED WIND GUST TO 42 MPH WITH SUSTAINED WINDS OF 30
            MPH.

0124 PM     TROPICAL STORM   1 ESE HAMPSTEAD         34.36N  77.68W
07/08/2021                   PENDER             NC   MESONET

            MEASURED WIND GUST TO 47 MPH 2 MILES EAST OF HAMPSTEAD
            ON THE INTRACOASTAL WATERWAY

0148 PM     TROPICAL STORM   JOHNNY MERCER PIER      34.21N  77.80W
07/08/2021                   NEW HANOVER        NC   NOS

            MEASURED WIND GUST TO 59 MPH WITH SUSTAINED WINDS OF 50
            MPH

0255 PM     TROPICAL STORM   WILMINGTON INTL ARPT    34.28N  77.92W
07/08/2021                   NEW HANOVER        NC   ASOS

            MEASURED WIND GUST TO 44 MPH WITH SUSTAINED WINDS OF 35
            MPH.

&&

EVENT NUMBER ILM2100091
EVENT NUMBER ILM2100092
EVENT NUMBER ILM2100093
EVENT NUMBER ILM2100094
EVENT NUMBER ILM2100095
EVENT NUMBER ILM2100096
EVENT NUMBER ILM2100097
EVENT NUMBER ILM2100098
EVENT NUMBER ILM2100099
EVENT NUMBER ILM2100100
EVENT NUMBER ILM2100101
EVENT NUMBER ILM2100102
EVENT NUMBER ILM2100103
EVENT NUMBER ILM2100104
EVENT NUMBER ILM2100105
EVENT NUMBER ILM2100106
EVENT NUMBER ILM2100107
EVENT NUMBER ILM2100108
EVENT NUMBER ILM2100109
EVENT NUMBER ILM2100110
EVENT NUMBER ILM2100111

TRA
Special weather statement, Jul 8, 7:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington NC
701 PM EDT Thu Jul 8 2021

NCZ105>107-082330-
Inland New Hanover NC-Coastal Pender NC-Inland Pender NC-
701 PM EDT Thu Jul 8 2021

...SPECIAL WEATHER STATEMENT FOR NORTHERN NEW HANOVER AND
SOUTHEASTERN PENDER COUNTIES UNTIL 730 PM EDT...

At 701 PM EDT, Doppler radar was tracking a strong thunderstorm over
Castle Hayne, or 10 miles north of Wilmington, moving east at 35 mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
Surf City, Hampstead, Topsail Beach, Rocky Point, Topsail, Castle
Hayne, Cape Fear Community College North Campus, Woodside, Edgecomb,
Scotts Hill and Wrightsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3440 7758 3432 7769 3430 7798 3443 7804
      3453 7760 3448 7758 3447 7757 3447 7756
      3446 7754 3444 7752
TIME...MOT...LOC 2301Z 263DEG 28KT 3437 7791

Boatman

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 4:34 AM EDTSpecial Marine WarningILM56 min
Jul 8, 5:28 AM EDTSpecial Marine WarningILM62 min
Jul 8, 6:15 AM EDTTornado WarningILMRobeson30 min
Jul 8, 6:33 AM EDTSpecial Marine WarningILM57 min
Jul 8, 7:56 AM EDTSpecial Marine WarningILM34 min
Jul 8, 7:58 AM EDTAreal Flood AdvisoryILMRobeson92 min
Jul 8, 8:27 AM EDTAreal Flood AdvisoryILMBladen, Brunswick, Columbus2 hr
Jul 8, 8:55 AM EDTSpecial Marine WarningILM20 min
Jul 8, 8:57 AM EDTTornado WarningILMBrunswick, Columbus10 min
Jul 8, 9:10 AM EDTTornado WarningILMBrunswick18 min
Jul 8, 12:32 PM EDTSpecial Marine WarningILM12 min
Jul 8, 1:11 PM EDTCoastal Flood AdvisoryILMNew Hanover10 hr
Jul 8, 3:50 AM EDTAreal Flood AdvisoryILMFlorence, Williamsburg3 hr
Jul 8, 4:31 AM EDTTornado WarningILMGeorgetown, Williamsburg29 min
Jul 8, 5:25 AM EDTTornado WarningILMGeorgetown, Horry22 min
Jul 8, 6:21 AM EDTTornado WarningILMDillon24 min
Jul 8, 6:27 AM EDTAreal Flood AdvisoryILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 1 more2 hr
Jul 8, 7:46 AM EDTTornado WarningILMGeorgetown, Horry29 min
Jul 8, 10:41 AM EDTRiver Flood WarningILMDarlington, Florence33 hr

Nearby

Special Weather Statements in North Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.